Sivofemol Paracetamol and Diclofenac Potassium Tablets

SIVOFEMOL PARACETAMOL AND DICLOFENAC POTASSIUM TABLETS 550mg

Composition, Pharmacological classification, Pharmacological action, Indications, Contraindications, Warnings, Dosage and direction for use, Side effects and special precautions, Known symptoms of overdosage and particulars of its treatment, Storage instructions, Presentation, Manufacturer and Marketer of Sivofemol Tablet Medicine for Pains.

 

COMPOSITION

Each tablet contains:

Paracetamol 500mg

Diclofenac potassium 50mg

 

PHARMACOLOGICAL CLASSIFICATION

Analgesic, Anti-inflammatory.

 

PHARMACOLOGICAL ACTION

Diclofenac exerts its actions analgesic and anti-inflammatory through the synthesis of prostaglandins, substances that carry out an important action in the development of the pain, the inflammation and the fever.

 

INDICATIONS

Management of Primary dysmenorrhoea, prompt pain relief, Non-articular Rheumatoid conditions, Rheumatoid or osteo-arthritis, Cervical Spondylosis, infective inflammation & dental conditions, Pain, Fever as associated with inflammation.

 

CONTRA-INDICATIONS

Sensitivity to paracetamol. Severe liver function impairment.

Diclofenac potassium is contra-indicated in patients with known hypersensitivity to diclofenac and in patients who respond to aspirin and aspirin-type drugs with sensitivity reactions like asthma, acute rhinitis and urticaria. Diclofenac potassium is absolutely contra-indicated in patients with peptic ulceration or a history of such ulceration, and should be used with caution in patients with renal or hepatic insufficiency.

 

WARNINGS

Dosages in excess of those recommended can cause severe liver damage.

Prolonged excessive use may cause irreversible kidney damage.

Patients suffering from liver or kidney disease should only take Paracetamol under medical supervision.

Consult your doctor if no relief is obtained from the recommended dosage. Do not use continuously for more than 10 days without consulting your doctor.

 

DOSAGE AND DIRECTIONS FOR USE

Usual Adult Dose: 1 Tablet every 8 or 12 hours or as directed by your physician.

The maximum recommended daily dose for in any dosage form is 3 tablets.

The product is not recommended for use in children.

Do not use continuously for more than ten (10) days without consulting your doctor.

 

SIDE-EFFECTS AND SPECIAL PRECAUTIONS

Skin rashes and other allergic reactions may occur occasionally. The rash is usually erythematous or urticarial but sometimes more serious and may be accompanied by drug fever and mucosal lesions. The use of paracetamol has been associated with the occurrence of neutropenia, thrombocytopenia, pancytopenia and leucopenia. The dose should be reduced in renal functional impairment.

Paracetamol should be given with care to patients with impaired kidney or liver function. Paracetamol should be given with care to patients taking other drugs that affect the liver. In view of the products inherent potential to cause fluid retention, heart failure may be precipitated in some compromised patients.

 

KNOWN SYMPTOMS OF OVERDOSAGE AND PARTICULARS OF ITS TREATMENT

For symptoms of overdosage see ‘Side-Effects and Special Precautions’. Treatment is supportive and symptomatic.

 

STORAGE INSTRUCTIONS

Store below 25oC. Protect from light and moisture. Keep out of reach of children.

 

PRESENTATION

10 tablets in 5 blister, l blister or 10 blisters in a box.

NAFDAC REG. NO.: A44960

 

Manufactured by

JIANGSU RUINIAN QIANJIN PHARMACEUTICAL CO., LTD.

Chuanbu Village, Yixing Economic Development Zone,

Jiangsu Province, China.

 

Marketed by

ADPHARM PHARM IND. LTD

60 Ajao Road, Surulere, Lagos Nigeria